# SDR VNAA2018032099909

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 32,999 hours, 32,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL SECTION AT RBL 9.0 FROM FS 364 TO FS 396.00 IS CORRODED. INSTALLED NEW SERVICEABLE FLOOR SEAT RAIL IAW AMM 53-01-11-400-802, 53-01-11-000-802.
